Canadian Mathematical Society
Canadian Mathematical Society
  location:  Publicationsjournals
Search results

Search: MSC category 26B15 ( Integration: length, area, volume [See also 28A75, 51M25] )

  Expand all        Collapse all Results 1 - 1 of 1

1. CMB 2001 (vol 44 pp. 61)

Kats, B. A.
The Inequalities for Polynomials and Integration over Fractal Arcs
The paper is dealing with determination of the integral $\int_{\gamma} f \,dz$ along the fractal arc $\gamma$ on the complex plane by terms of polynomial approximations of the function~$f$. We obtain inequalities for polynomials and conditions of integrability for functions from the H\"older, Besov and Slobodetskii spaces.

Categories:26B15, 28A80

© Canadian Mathematical Society, 2017 :